A Parity Domination Problem in Graphs with Bounded Treewidth and Distance-hereditary Graphs

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)171-187
JournalComputing <Wien>
Volume82
DOIs
Publication statusPublished - 2008

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A Parity Domination Problem in Graphs with Bounded Treewidth and Distance-hereditary Graphs. / Gassner, Elisabeth; Hatzl, Johannes.

In: Computing <Wien>, Vol. 82, 2008, p. 171-187.

Research output: Contribution to journalArticleResearchpeer-review

@article{12321fa17ec6469bb4ab5c437d8e5785,
title = "A Parity Domination Problem in Graphs with Bounded Treewidth and Distance-hereditary Graphs",
author = "Elisabeth Gassner and Johannes Hatzl",
year = "2008",
doi = "10.1007/s00607-008-0005-8",
language = "English",
volume = "82",
pages = "171--187",
journal = "Computing <Wien>",
issn = "0010-485X",
publisher = "Springer Wien",

}

TY - JOUR

T1 - A Parity Domination Problem in Graphs with Bounded Treewidth and Distance-hereditary Graphs

AU - Gassner, Elisabeth

AU - Hatzl, Johannes

PY - 2008

Y1 - 2008

U2 - 10.1007/s00607-008-0005-8

DO - 10.1007/s00607-008-0005-8

M3 - Article

VL - 82

SP - 171

EP - 187

JO - Computing <Wien>

JF - Computing <Wien>

SN - 0010-485X

ER -